Originally Posted by Vowel Lady
Our relative w/ Bipolar Illness, age 24, was complaining of shoulder pain for two weeks and eventually went to the ER.She was given Tramadal. We were on vacation at the time.
Right after she took her first dosage of Tramadal...something REALLY BAD and totally out of the ordinary happened.
Has anyone had a manic (or simply bad) reaction from Tramadol before?
Big time problems. Scarest thing ever. The doctor was to refill Toradol for pain, a kick butt contraversial asprin type anti inflamatory. Shots will get me out of horrific pain.
BUT, the Nurse practioner called in Tramadol.
I took it that night and immediatly has a reaction to my triptans. It put me into a seratonin reaction. I can't remember when I ever felt that bad, between the panic, chest heaviness, anxity, like bugs in me and people were going to harm me while having a heart attack.
When I told the incompantent bimbo what she had done, KNOWING I can not take triptans and other meds with my Lexapro; she says " Oh you have to go to the ER if that happens again." Trying to find a new PCP now, this is the third time she screwed up meds, failed to order test, or did not monitor my thyroid properly.
I hope your relative feels better soon. I know on my son's records and per PD, he can not take tramadol when on Cymbalta. It is contraidicated.